# SDR USAA2014042400001

- Difficulty date: April 22, 2014
- Submitted: April 24, 2014
- Operation: Air carrier
- Aircraft: N963UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000191
- Aircraft time: 14,767 hours, 9,624 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 5913479
- Part serial: A0811
- Condition: Faulty
- Location: Le Slat
- Part time: 14,767 hours, 9,624 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SLAT SLOW SPEED, CHANGED TO AMBER, SLAT FAIL ON EICAS.  THE CREW HAD TO PERFORM A NO FLAP LANDING.  THE FLIGHT LANDED WITHOUT INCIDENT & TAXIED TO THE GATE.  R & R THE RT INBD SKEW SENSOR.
